Translator Disclaimer
May 2009 Doubly nonlinear Cahn-Hilliard-Gurtin equations
A. MIRANVILLE, S ZELIK
Hokkaido Math. J. 38(2): 315-360 (May 2009). DOI: 10.14492/hokmj/1248190081

Abstract

Our aim in this article is to study the long time behavior, in terms of finite-dimensional attractors, of doubly nonlinear Cahn-Hilliard type equations. In particular, we prove the existence of an exponential attractor. We also study the continuity of exponential attractors when the equations converge to the usual Cahn-Hilliard equation.

Citation

Download Citation

A. MIRANVILLE. S ZELIK. "Doubly nonlinear Cahn-Hilliard-Gurtin equations." Hokkaido Math. J. 38 (2) 315 - 360, May 2009. https://doi.org/10.14492/hokmj/1248190081

Information

Published: May 2009
First available in Project Euclid: 21 July 2009

zbMATH: 1191.35068
MathSciNet: MR2522918
Digital Object Identifier: 10.14492/hokmj/1248190081

Subjects:
Primary: 35B41
Secondary: 35B45, 35K65

Rights: Copyright © 2009 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
46 PAGES


SHARE
Vol.38 • No. 2 • May 2009
Back to Top